# SDR CALA2021100601809

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 68,690 hours, 24,903 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: NA
- Condition: Clogged
- Location: Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O IAS DISAGRE E JUST AFTER 100 KNOTS A/T FAILED THEN A/S CAPT SIDE REMOVED CAPT AND FO PITOT ADM QUICK DISCONNECT FLUSHED PITOT SYSTEM FOUND MUD DOBBER LOGDGED ON THE CAPT PITOT. CLEARED PITOT SYSTEM LINES AND PERFORMED AIRSPEED LEAK TEST. OPS CHK NORMAL. REF AMM 34-11-00 ACP SECURITY OF CAPT AND FO PITOT ADM QUICK DISCONNECT. DUE TO REJECTED TAKE-OFF, PERFORMED "HIGH ENERGY STOP CONDITIONAL INSPECTION - IN CAUTION RANGE", REF AMM 05-51-07 AND EC/RA 0500-01012. WHEELS, TIRES, BRAKES, AND BLOCKER DOORS ARE IN GOOD CONDITION. FOREIGN OBJECT FOUND  ON THE CAPT PITOT WAS SOME SORT OF BLACK EXOSKELETON INSECT. WAS CONFIRMED BY MY LEAD.
